کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
840002 1470506 2014 13 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
Existence of nontrivial solutions for fourth-order asymptotically linear elliptic equations
ترجمه فارسی عنوان
وجود راه حل های غیر رسمی برای معادلات خطی بیضوی خطی مرتبه چهارم
کلمات کلیدی
مشکل بیضوی چهارم، قضیه عبور کوه، هماهنگ خطی، راه حل های غیر مرسوم
موضوعات مرتبط
مهندسی و علوم پایه سایر رشته های مهندسی مهندسی (عمومی)
چکیده انگلیسی

In this paper, we discuss the following fourth-order semilinear elliptic problem {Δ2u+cΔu=f(x,u),x∈Ω,u=Δu=0,x∈∂Ω, where f(x,t)f(x,t) is asymptotically linear with respect to tt at infinity. ΩΩ is a smooth bounded domain in RNRN and N>4N>4. In this case, f(x,t)f(x,t) does not satisfy the following Ambrosetti–Rabinowitz type condition (see Ambrosetti and Rabinowitz (1973)  [9]), for short, which is called the (AR) condition, that is, for some θ>0θ>0 and M>0M>0,0

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Nonlinear Analysis: Theory, Methods & Applications - Volume 94, January 2014, Pages 120–132
نویسندگان
, ,